| Model Number |
SC-1032B |
| Medical Device Problem Code |
Charging Problem (2892)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/20/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the patient experienced difficulty charging the spinal cord stimulation (scs) implantable pulse generator (ipg) and as part of the intervention, the ipg was replaced.Electrocautery was used during the procedure.Postoperatively, the patient was reported to be doing well and to have recovered.The explanted ipg will not be returned for analysis, as it was retained by the facility.
Additional Manufacturer Narrative
Block b3: approximated based on the date the manufacturer became aware of the event.
Event or Problem Description
Additional Manufacturer Narrative
Correction to the initial mdr b3 and g3.The device was not returned to boston scientific for analysis, and the complaint as reported was not able to be confirmed.A review of the device history record (dhr) confirmed that the device met specifications prior to shipping.No manufacturing deviations were noted that could have contributed to the event reported.Record review revealed no additional information related to the complaint.Therefore, in the absence of device return and analysis the likely root cause could not be established.Block b3: approximated based on the date the manufacturer became aware of the event.